# SDR WX0A2015050872574

- Difficulty date: May 2, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 14 EMER LIGHTS IN CABIN BURNED OUT.  RELAMPED 14 CABIN EMER LIGHTS IAW AMM 33-50-02.  OPERATIONS CHECKED GOOD.
